, Volume 89, Issue 1, pp 280-291
Date: 10 Jul 2013

Embedding of a restriction semigroup into a W-product

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

A necessary and sufficient condition is provided for a (two-sided) restriction semigroup to be embeddable in a W-product of a semilattice by a monoid.

Dedicated to the memory of John M. Howie.
Communicated by Gracinda Gomes.
Research supported by the Hungarian National Foundation for Scientific Research grant No. K77409, K83219, and by the European Union, co-funded by the European Social Fund, under the project No. TÁMOP-4.2.2.A-11/1/KONV-2012-0073.